# SDR 20001017SH028

- Difficulty date: September 19, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N601EH
- Make and model: Bolkms BK117B1
- Aircraft serial: 7181
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: 10514101111
- Part serial: 7886
- Condition: Cracked
- Location: M/R Blade
- Part time: 728 hours
- Component: Main Rotor Head
- Component part number: 117141071A54
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGC/CJI - DURING POST-FLIGHT FOUND MAIN ROTOR BLADE SECONDARY BOLT PROTRUDING UP 1 INCH OUT OF BOLT HOLE.  NUT AND REMAINING PART OF BOLT MISSING.  (COMPLETELY CRACKED IN HALF).  POSSIBLE CAUSE:  UNDER INVESTIGATION.  (X)
